The classification problem for p-local torsion-free Abelian groups of rank two

Journal of Mathematical Logic 6 (2):233-251 (2006)
  Copy   BIBTEX


We prove that if p ≠ q are distinct primes, then the classification problems for p-local and q-local torsion-free abelian groups of rank two are incomparable with respect to Borel reducibility.



    Upload a copy of this work     Papers currently archived: 91,202

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

CM-Triviality and stable groups.Frank O. Wagner - 1998 - Journal of Symbolic Logic 63 (4):1473-1495.
Semisimple torsion in groups of finite Morley rank.Jeffrey Burdges & Gregory Cherlin - 2009 - Journal of Mathematical Logic 9 (2):183-200.
The model theory of finitely generated finite-by-Abelian groups.Francis Oger - 1984 - Journal of Symbolic Logic 49 (4):1115-1124.
Geometry of *-finite types.Ludomir Newelski - 1999 - Journal of Symbolic Logic 64 (4):1375-1395.
Some model theory of Abelian groups.Paul C. Eklof - 1972 - Journal of Symbolic Logic 37 (2):335-342.


Added to PP

13 (#978,482)

6 months
3 (#902,269)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

References found in this work

Countable borel equivalence relations.S. Jackson, A. S. Kechris & A. Louveau - 2002 - Journal of Mathematical Logic 2 (01):1-80.
Superrigidity and countable Borel equivalence relations.Simon Thomas - 2003 - Annals of Pure and Applied Logic 120 (1-3):237-262.

Add more references